MAUDE Adverse Event Report: NEVRO CORP. SENZA; NEVRO SENZA

NEVRO CORP. SENZA; NEVRO SENZA
Model Number NIPG1500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 01/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device's manufacturing records was completed, including batch history and device history; there were no deviations or nonconformities associated with the reported event.The device was not returned for evaluation, which limited the ability to conduct any physical, functional, and/or root cause analysis.Nevro submits this report in compliance with fda¿s medical device reporting regulations under 21 cfr part 803.Nevro has complied with regulatory investigation requirements and is submitting all information that is reasonably known to us at this time.However, we may not have been able to confirm this information or complete the investigation within the timeframe for filing this report.We may have given no response or an incomplete response to certain questions because we do not currently have information available to provide a complete response.If we later obtain any required information that was not available at the time of this initial report, we will submit a supplemental report.This report is not an admission by anyone that the product described in this report was defective, that it malfunctioned, or that it caused or contributed to the event described in this report.We may conclude that the device had no defect, did not malfunction, or did not cause or contribute to a reportable event.Some of the items on this form include forced-choice terms used by the fda for reporting purposes that do not necessarily reflect nevro¿s conclusions about the causes or nature of the event.This statement should be included with any freedom of information act response.
 
Event or Problem Description
The patient presented for a system revision procedure involving replacement of the existing device and leads due to a reduced therapeutic effectiveness and diminishing device charge retention.During the procedure, after the surgeon opened the pocket, abnormal tissue findings were observed.The tissue surrounding the device and the excess coiled portions of the previously implanted leads demonstrated notable discoloration.The surgeon described the tissue as exhibiting a blue tint consistent with the coloring present on the leads, as well as areas appearing black or burnt.The discoloration was confined to the pocket and did not extend to tissue along the lead pathway, anchors, or spinal region.During postoperative discussion with the surgeon, it was reported that the patient had a prior history of testicular cancer and had undergone multiple mri scans in the past.The physician confirmed that the discoloration appeared to outline the shape and position of the coiled leads within the pocket and stated that no diagnostic procedures involving dyes or agents were performed prior to the revision.The physician reported that only the tissue in the pocket was affected and no abnormal discoloration was present around the spinal pathway.The pathology findings indicated that the collected tissue was characterized as ¿burnt tissue.¿ no additional interpretive details were provided in the report.The tissue was cleared and had the device replaced.There have been no reports of further complications regarding this event.

Brand Name
SENZA
Common Device Name
NEVRO SENZA
Manufacturer (Section D)
NEVRO CORP.
1800 bridge parkway
redwood city CA 94065
Manufacturer Contact
john paxton
1800 bridge parkway
redwood city, CA 94065
6504332730
MDR Report Key24339793
Report Number3008514029-2026-00054
Device Sequence Number12016513
Product Code LGW
UDI-Device Identifier00813426020015
UDI-Public00813426020015
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/29/2018
Device Model NumberNIPG1500
Device Lot Number9436796
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Initial Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LEAD1058-70B LN: 94432083 X2.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale